U.S. doctors online nowAsk doctors free
Cincinnati, OH
A 51-year-old female asked:

Was prescribed robaxin (methocarbamol) for back how will it make me feel?

2 doctor answers4 doctors weighed in
Dr. Dariush Saghafi
Neurology 34 years experience
Better hopefully: I guess the intent of the doctor who prescribed the medication is that you should feel better and so that's our hope and prediction. What you're asking though goes to side effects. Most patients probably complain of tired and fatigue feelings when taking this medication. But if it's back pain secondary to muscle spasms that's a painin' you then, this might just help.
Dr. Michael Roman
Internal Medicine 27 years experience
It's : A muscle relaxer. So hopefully it will make you feel better. Side effects vary person to person. Most of my PTs complained of fatigue. Loss of energy. If something doesn't feel right stop the medicine and call your doctor

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 29-year-old male asked:
2 doctor answers3 doctors weighed in
A 33-year-old member asked:
1 doctor answer2 doctors weighed in
A 30-year-old member asked:
1 doctor answer1 doctor weighed in
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.